Half-inverse Sturm-Liouville problem on a time scale


Creative Commons License

Özkan A. S., Adalar İ.

INVERSE PROBLEMS, vol.36, no.2, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1088/1361-6420/ab2a21
  • Journal Name: INVERSE PROBLEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH, Civil Engineering Abstracts
  • Keywords: half-inverse problem, time scale, Hochstadt-Lieberman theorem, BOUNDARY-VALUE-PROBLEMS, DYNAMIC EQUATIONS, L-2 SPACES
  • Sivas Cumhuriyet University Affiliated: Yes

Abstract

In this paper, we consider a half-inverse Sturm-Liouville problem on a time scale which is the union of an interval and another time scale such as . We give a Hochstadt-Lieberman-type theorem for a Sturm-Liouville dynamic equation with Robin boundary conditions and investigate some special cases of this theorem.